# SDR SIMA20220313002

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,664 hours, 34,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT MISSING-C/A-FLIGHT CREW PLACARDED AFT FA EMERGENCY FLASHLIGHT. M PROCEDURES C/W. MEL AUTH# 030214M-C REF# 25-32 MOC# 628765
